# SDR DALA2019111506726

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1360257) DURING INSPECTION FOUND CRACKED INTERCOSTAL BELOW RH SIDEPLATE-SUPPORT ZEE STA 500F AND S25 R AT FWD CARGO COMPARTMENT. INTERCOSTAL WAS REPAIRED PER B737-800 SRM 51-70-11.
